# SDR CA100827001

- Difficulty date: August 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Robsin R44
- Aircraft time: 3,628 hours
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: IO600646201
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAGNETO FOUND TO BE THE CAUSE OG GOVERNOR SURGE, MAGNETO REPLACED.
